# SDR SWAA2017052213845

- Difficulty date: April 25, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 40,562 hours, 23,779 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Component: Slat, Boeing
- Component part number: 65C26686
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT LOWER SURFACE OF THE LEADING EDGE SLAT SKIN CRACKED AT FASTENER AT ACTUATOR RIB ATTACH POINT.   REPAIRED THE SLAT SKIN IAW SRM.
